Quasinormality of order 1 for families of meromorphic functions

Shahar Nevo, Xuecheng Pang

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Let F be a family of functions meromorphic on the plane domain D, all of whose zeros are multiple. Suppose that f(k)(z) ≠ 1 for all f ∈ F and z ∈ D. Then if F is quasinormal on D, it is quasinormal of order 1 there.

Original languageEnglish
Pages (from-to)152-163
Number of pages12
JournalKodai Mathematical Journal
Issue number2
StatePublished - 2004


Dive into the research topics of 'Quasinormality of order 1 for families of meromorphic functions'. Together they form a unique fingerprint.

Cite this